Show simple item record

dc.contributor.authorCarmona Mejías, Ángeles
dc.contributor.authorEncinas Bachiller, Andrés Marcos
dc.contributor.authorGago Álvarez, Silvia
dc.contributor.authorMitjana Riera, Margarida
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2016-02-10T13:59:21Z
dc.date.available2016-02-10T13:59:21Z
dc.date.issued2016-02
dc.identifier.citationCarmona, A., Encinas, A., Gago, S., Mitjana, M. Green operators of networks with a new vertex. "Linear algebra and its applications", Febrer 2016, vol. 491, p. 419-433.
dc.identifier.issn0024-3795
dc.identifier.urihttp://hdl.handle.net/2117/82783
dc.description.abstractAny elliptic operator defines an automorphism on the orthogonal subspace to the eigenfunctions associated with the lowest eigenvalue, whose inverse is the orthogonal Green operator. In this study, we show that elliptic Schrödinger operators on networks that have been obtained by adding a new vertex to a given network, can be seen as perturbations of the Schrödinger operators on the initial network. Therefore, the Green function of the new network can be computed in terms of the Green function of the original network.
dc.format.extent15 p.
dc.language.isoeng
dc.publisherElsevier
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals
dc.subject.lcshStochastic differential equations
dc.subject.otherDiscrete elliptic operators Green function Perturbations Networks
dc.titleGreen operators of networks with a new vertex
dc.typeArticle
dc.subject.lemacEquacions diferencials estocàstiques
dc.contributor.groupUniversitat Politècnica de Catalunya. COMPTHE - Combinatòria i Teoria Discreta del Potencial pel control de paràmetres en xarxes
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.subject.amsClassificació AMS::60 Probability theory and stochastic processes
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0024379515006758
dc.rights.accessOpen Access
local.identifier.drac17405899
dc.description.versionPreprint
local.citation.authorCarmona, A.; Encinas, A.; Gago, S.; Mitjana, M.
local.citation.publicationNameLinear algebra and its applications
local.citation.volume491
local.citation.startingPage419
local.citation.endingPage433


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain